| Model Number |
MR8-AS07 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Naturally Worn (2988); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was broken.At the time of the event, there was no patient impact.
Additional Manufacturer Narrative
H3: evaluation determined that the distal bearing was worn and sounded rough.The likely cause of the failure was due to a detached bearing.It was also noted that the tube was bent and the laser markings were fading.Section e: the facility is unknown since the device is a demo unit.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.